# SDR AALA20180218003

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,650 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6385
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. L2 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M33099 IAW AMM 33-51-06. OPERATIONS CHECK GOOD.
